Genital wart Watch

Sonil
Badges: 1
Rep:
?
#1
Report Thread starter 1 week ago
#1
I had genital wart outbreak at sharft of my pennis doctor using freezing way to clear it it got cleared but reappered after 25 days then doctor told me to apply for flonida 1% as i applied after 2 week i got burns like on the places i applied althought genital wart went away but there are burns on my pennis whivh are painfull i consulted doc he said its because of over medication but can flonida cause burn on pennis
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Do you get study leave?

Yes- I like it (341)
60.35%
Yes- I don't like it (29)
5.13%
No- I want it (155)
27.43%
No- I don't want it (40)
7.08%

Watched Threads

View All